MAUDE Adverse Event Report: DENTSPLY LLC CAVITRON JET PLUS W/TAPON-115V G137; SCALER, ULTRASONIC

DENTSPLY LLC CAVITRON JET PLUS W/TAPON-115V G137; SCALER, ULTRASONIC
Catalog Number 8187501
Medical Device Problem Code Restricted Flow rate (1248)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There has been a previous report received where lack of water flow has caused an overheating insert.Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
While using a cavitron jet plus w/tapon-115v g137 they allege that they have inconsistent water flow and the handpiece is heating up, no injury resulted.
 
Additional Manufacturer Narrative
12/18/2024 repair tech: (b)(4).000 evaluated, meets specifications; contact customer.Cleaned and retubed powder bowl.Jet mate nozzle was clogged and needed replaced.Pointer in powder bowl cap was replaced, cracked.Qa-mo.***hpc-10230*** ***jm-10230*** dhr review is not required because the product was returned for evaluation.The service technician could not replicate the failure noted in the complaint with the returned unit.No additional action is necessary.

Brand Name
CAVITRON JET PLUS W/TAPON-115V G137
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 w. philadelphia st.
york, PA 17401
7178494593
MDR Report Key20835419
Report Number2424472-2024-00109
Device Sequence Number12977974
Product Code ELC
UDI-Device IdentifierD00381875011
UDI-PublicD00381875011
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K052334
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 02/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8187501
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/19/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/03/2024
Supplement Report FDA Received Date02/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown